Sur les transformations des reseaux O .

Р. Калапсо

Matematiceskij sbornik

  • Volume: 42, Issue: 4, page 465-470
  • ISSN: 0368-8666

How to cite


Калапсо, Р.. "Sur les transformations des reseaux $O$.." Matematiceskij sbornik 42.4 465-470. <>.

author = {Калапсо, Р.},
journal = {Matematiceskij sbornik},
keywords = {Differential geometry},
language = {fre},
number = {4},
pages = {465-470},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur les transformations des reseaux $O$.},
url = {},
volume = {42},

AU - Калапсо, Р.
TI - Sur les transformations des reseaux $O$.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 42
IS - 4
SP - 465
EP - 470
LA - fre
KW - Differential geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.